# SDR COMA0760444

- Difficulty date: June 18, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 16,080 hours, 13,012 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Part number: 601350065
- Condition: Cracked
- Location: Engine
- Part time: 16,080 hours, 13,012 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND THE ENGINE SUPPORT BEAM CRACKED ON BOTTOM WEB LEFT SIDE, FORWARD CORNER.  REPAIRED IAW REO 601R-53-61-358.
